| Model Number |
N/A |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/20/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported "port access needle cracked up the side of the y-site at the seam.It is hard to see if you are not actively flushing the port.This has happened more than once and the patient this incident occurred on had to be accessed three times because two port access needles cracked." this report addresses the second cracked needle.